Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
2-D FIR filters design using least square error with scaling-free McClellan transformation
Autore:
Lu, HC; Yeh, KH;
Indirizzi:
Tatung Univ, Dept Elect Engn, Taipei 10451, Taiwan Tatung Univ Taipei Taiwan 10451 v, Dept Elect Engn, Taipei 10451, Taiwan Kao Yuan Inst Technol, Dept Elect Engn, Kaohsiung, Taiwan Kao Yuan Inst Technol Kaohsiung Taiwan pt Elect Engn, Kaohsiung, Taiwan
Titolo Testata:
IEEE TRANSACTIONS ON CIRCUITS AND SYSTEMS II-ANALOG AND DIGITAL SIGNAL PROCESSING
fascicolo: 10, volume: 47, anno: 2000,
pagine: 1104 - 1107
SICI:
1057-7130(200010)47:10<1104:2FFDUL>2.0.ZU;2-2
Fonte:
ISI
Lingua:
ENG
Soggetto:
DIGITAL-FILTERS;
Keywords:
2-D digital filter; least-square error; McClellan transformation;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Engineering, Computing & Technology
--discip_EC--
Citazioni:
10
Recensione:
Indirizzi per estratti:
Indirizzo: Lu, HC Tatung Univ, Dept Elect Engn, Taipei 10451, Taiwan Tatung Univ Taipei Taiwan 10451 Elect Engn, Taipei 10451, Taiwan
Citazione:
H.C. Lu e K.H. Yeh, "2-D FIR filters design using least square error with scaling-free McClellan transformation", IEEE CIR-II, 47(10), 2000, pp. 1104-1107

Abstract

The optimal coefficients of the scaling-free McClellan transformation and the 1-D prototype filters for the design of 2-D digital filters are designed in this brief, These 2-D filters include fan filters with arbitrary inclination, elliptically symmetric filters, elliptically symmetric filters witharbitrary orientation, circular filters, and diamond-shaped filters.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 08/04/20 alle ore 10:45:55